# SDR UPS06146780

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR OPENED FROM OUTSIDE WITH SLIDE ARMED.  SLIDE DISARMED AND PIN INSTALLED.  A/C OK FOR SERVICE AT THIS TIME.
